Strong convergence of an iterative algorithm for variational inequalities in Banach spaces. (English) Zbl 1225.65067

Summary: We construct a new simple algorithm for solving some variational inequality in Banach spaces. Furthermore, we prove that the proposed algorithm has strong convergence.


65K15 Numerical methods for variational inequalities and related problems
49J40 Variational inequalities
65J15 Numerical solutions to equations with nonlinear operators
47J15 Abstract bifurcation theory involving nonlinear operators
47J20 Variational and other types of inequalities involving nonlinear operators (general)
Full Text: DOI


[1] Aoyama, K.; Iiduka, H.; Takahashi, W., Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed Point Theory Appl., 2006 (2006), Article ID 35390, 13 pages · Zbl 1128.47056
[2] Stampacchia, G., Formes bilineaires coercitives sur les ensembles convexes, C. R. Acad. Sci., Paris, 258, 4413-4416 (1964) · Zbl 0124.06401
[3] Glowinski, R., Numerical Methods for Nonlinear Variational Problems (1984), Springer: Springer New York, NY · Zbl 0575.65123
[4] Zeidler, E., (Nonlinear Functional Analysis and its Applications, III: Variational Methods and Applications (1985), Springer: Springer New York, NY) · Zbl 0583.47051
[5] Iusem, A. N., An iterative algorithm for the variational inequality problem, Comput. Appl. Math., 13, 103-114 (1994) · Zbl 0811.65049
[6] Censor, Y.; Iusem, A. N.; Zenios, S. A., An interior point method with Bregman functions for the variational inequality problem with paramonotone operators, Math. Program., 81, 373-400 (1998) · Zbl 0919.90123
[7] Jaillet, P.; Lamberton, D.; Lapeyre, B., Variational inequalities and the pricing of American options, Acta Appl. Math., 21, 263-289 (1990) · Zbl 0714.90004
[8] Yamada, I., The hybrid steepest-descent method for variational inequality problems over the intersection of the fixed point sets of nonexpansive mappings, (Butnariu, D.; Censor, Y.; Reich, S., Inherently Parallel Algorithms in Feasibility and Optimization and their Applications (2001), North-Holland: North-Holland Amsterdam, Holland), 473-504 · Zbl 1013.49005
[9] Aslam Noor, M., Some development in general variational inequalities, Appl. Math. Comput., 152, 199-277 (2004) · Zbl 1134.49304
[10] Xu, H. K.; Kim, T. H., Convergence of hybrid steepest-descent methods for variational inequalities, J. Optim. Theory Appl., 119, 185-201 (2003) · Zbl 1045.49018
[11] Yao, J. C., Variational inequalities with generalized monotone operators, Math. Oper. Res., 19, 691-705 (1994) · Zbl 0813.49010
[12] Iiduka, H.; Takahashi, W.; Toyoda, M., Approximation of solutions of variational inequalities for monotone mappings, Panamer. Math. J., 14, 49-61 (2004) · Zbl 1060.49006
[13] Kamimura, S.; Takahashi, W., Weak and strong convergence of solutions to accretive operator inclusions and applications, Set-Valued Anal., 8, 361-374 (2000) · Zbl 0981.47036
[14] Takahashi, W.; Toyoda, M., Weak convergence theorems for nonexpansive mappings and monotone mappings, J. Optim. Theory Appl., 118, 417-428 (2003) · Zbl 1055.47052
[15] Cho, Y. J.; Yao, Y.; Zhou, H., Strong convergence of an iterative algorithm for accretive operators in Banach spaces, J. Comput. Anal. Appl, 10, 113-125 (2008) · Zbl 1176.47052
[16] Gol’shtein, E. G.; Tret’yakov, N. V., Modified Lagrangians in convex programming and their generalizations, Math. Program. Stud., 10, 86-97 (1979) · Zbl 0404.90069
[17] Bruck, R. E., Nonexpansive retracts of Banach spaces, Bull. Amer. Math. Soc., 76, 384-386 (1970) · Zbl 0224.47034
[18] Kitahara, S.; Takahashi, W., Image recovery by convex combinations of sunny nonexpansive retractions, Topological Methods in Nonlinear Analysis, 2, 333-342 (1993) · Zbl 0815.47068
[19] Xu, H. K., Inequalities in Banach spaces with applications, Nonlinear Anal., 16, 1127-1138 (1991) · Zbl 0757.46033
[20] Browder, F. E., Nonlinear operators and nonlinear equations of evolution in Banach spaces, (Nonlinear Functional Analysis. Nonlinear Functional Analysis, Proc. Sympos. Pure Math., Vol. XVIII, Part 2, Chicago, Ill, 1968 (1976), American Mathematical Society: American Mathematical Society Rhode Island), 1-308 · Zbl 0213.41304
[21] Suzuki, T., Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces, Fixed Point Theory Appl., 2005, 103-123 (2005) · Zbl 1123.47308
[22] Xu, H. K., Iterative algorithms for nonlinear operators, J. Lond. Math. Soc., 66, 240-256 (2002) · Zbl 1013.47032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.